# SDR HALA2017062100161

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28140
- Aircraft time: 56,163 hours, 10,331 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Unknown
- Condition: Malfunctioned
- Location: Gpws
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TERRAIN INOP ABOVE 5000AGL, PARTIAL DISPLAY BELOW 5000FT AGL. OPS NORMAL BELOW 2000 AGL BOTH DISPLAY. RESET GND PROX CB AND GPWS OPS TEST GOOD PER AMM 34-46-00-00-715-001-003. NO FAULT NOTED. OK FOR SVC.
